# SDR FDEA201906121596

- Difficulty date: June 12, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: ACA37771
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS COMPARTMENT DOOR(115AZ) HAS EXFOLIATED CORROSION AT LOWER HINGE.  (DOOR SIDE, MARKED IN RED) REMOVED AND REPLACED DOOR IN REF. TO AMM 52-41-01-2.
